Ben Vatter - Northwestern

Quality Disclosure and Regulation: Scoring Design in Medicare Advantage

    Date:  01/25/2022 (Tue)

    Time:  11:30am- 1:00pm

    Location:  This seminar will be held remotely via Zoom. (Please sign in to see the link.)

    Organizer:  Wendy Stocum


Meeting Schedule: Login or email the organizer to schedule a meeting.

    Meetings will be held via Zoom unless otherwise noted.

    Meeting location:  (Please sign in to see the link.)

    9:00am - Intro Meeting with Pat Bayer

    9:30am - Meeting with Jimmy Roberts

   10:00am - Meeting with 1-2 faculty - Emily Cuddy

   10:30am - Meeting with 1-2 faculty - Allan Collard-Wexler

   11:00am - 30-minute break

   11:30am - Seminar Presentation (11:30am to 1:00pm)

    1:00pm - 30-minute break

    1:30pm - Meeting with 1-2 faculty - Joe Hotz

    2:00pm - Meeting with 1-2 faculty - Ryan McDevitt

    2:30pm - 30-minute break

    3:00pm - Meeting with 1-2 faculty -

    3:30pm - Meeting with Dean Kranton